# SDR ASAA2019051329335

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 12,871 hours, 4,172 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK DISPLAY FLAG ON FO SIDE REMAINED ILLUMINATED FOR AT LEAST 20 SECS A TIME, AND HAS CYCLED ON AND OFF AT LEAST 7 TIMES DURING TAXI IN AND AFTER SHUTDOWN. GROUNDED - YES. PERFORMED FIM 34-61 TASK 836 RESET BOTH FMC'S CIRCUIT BREAKERS SYSTEM OP CHECKED NORMAL.
